Hi, to all the Zoloft crowd. Well, I started back on it the same day I wrote my first comment on this website (which I think is great). I was feeling so darn crummy: dizzy, nauseous, confused. I called my dr the very next day and got in to see her. She implored me not to stop taking it at this time of year, even though I told her I don't suffer from SAD (seasonal affective disorder). She asked me to come back in early spring to start tapering off under her supervision, which I agreed to do.
It really never occurred to me that I would go through real withdrawal, but I guess that's why the info sheets say NOT to stop taking it without first talking to your doctor! But it is something I want to do, to see if I'm really as together as I think I am now. I don't feel that taking it for a few more months will hurt anything.
And, as always, I find that all of my experiences enrich my understanding and knowledge of my body, mind, and spirit. It took me years to "get" that--we're all students AND teachers, ALWAYS.
Love and Peace. And thank you, Kitt and Karen, for your feedback.
Post Edited (coldturkey) : 11/7/2008 8:02:27 PM (GMT-7)